# SDR REXA2014032300322

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 28,539 hours, 25,738 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION WE RECEIVED THE FOLLOWING MSG'S.  GEAR DISAGREE WOW OUTPUT FAIL NOSE DOOR OPEN WOW INPUT STEERING INOPERATIVE.  PERFORMED QRH, GEAR LOCKED DOWN 3 GREEN UPON LANDING NO STEERING AVAILABLE, REQUIRED TOW-IN.  COMPLIED WITH PA 05-018 REV K SCENARIO 1.  R & R NLG HARNESS IAW AMM 32-61-25. CHECKED ADJ OF NLG PROX SENSORS IAW AMM 32-61-05.  SVC'D NLG STRUT IAW AMM 12-12-32.  SWUNG GEAR IAW AMM 32-30-00.  ALL CHECKED GOOD, OK FOR SVC.  SEE NON-ROUTINE CARD N29573 & CONT CARDS 46956 & 46957 FOR DETAILS.
